5 Days Into My Withdrawal
Posted 04 October 2019 - 03:33 PM
Posted 04 October 2019 - 04:03 PM
You dropped straight from 15 mg to zero? Way to fast. We normally recommend 3 to 6 months to make that drop. At this point I would say your symptoms will last from 3 to 8 months before you start getting breaks in the symptoms. Having said that some recover in a few weeks but that is very rare. Considering you have only been on this dose for a few days I would suggest you reinstate at 15 mg, stabilize and then wean much more slowly.
Posted 04 October 2019 - 04:59 PM
Hi Nursa and a welcome from me.
That's your best advice there from Hat. Get right back on them. If you are within 12 hours of when you normally took your dose, wait until that time, but if you are more than 12 hours outside of the usual time, take a dose right now.
You didn't mention how quick you went from 60mg to 15mg? And how long were you at 15mg? Did you notice any issues at that dose?
If you were a few weeks at 15mg, then a slightly lower dose might be sufficient to reinstate, but going by your post, which is what I think Hat is doing - it sounds like you have gone way too quick and getting back to 15mg is called for. If you get back onto a dose today, you WILL feel much better over the weekend. These drugs can have such a nasty withdrawal. The time periods for removal need to be respected.
Any more info you can give us will help. I also suggest you download our eBook for getting a bit of background info...
Posted 04 October 2019 - 07:52 PM
Posted 04 October 2019 - 08:49 PM
OK - this is good info to go on, and I can completely see your reasons for getting off the Cymbalta quickly. Loosing hair can be a real shock I can imagine.
If this is motivation enough for you to ride the storm of the withdrawal, then I sincerely admire your bravery in taking it on, but please understand that a quick taper to get off the drug doesn't always mean that the withdrawal will be less severe, nor that the effects will clear longer, but I hope for you sake that it is not this way for you.
Support is good, as it counselling, but neither will prevent the symptoms. Given what has occurred following your taper, it is safe to say - although somewhat distressing - that you will have a while of the withdrawal yet... but again, if it relieves you of the hair issue and this is your main concern, then maybe you can weather it. Hat has given you a timeline which may be a little over-reached, but we have certainly seen how long withdrawal can last. Personally speaking, I was only on Cymbalta for 10 weeks, but it took me around 4-5 months to get to a point where the withdrawal left me alone. Please do not underestimate the potential of this drug.
We will help you whatever your route of choice in coming off, but I still think reinstating, even if you go back to 10mg and bead count from there. If your hair remains at this dose, then this is a far better place to be. This is a small dose to what you were taking when the symptoms occurred, so it is likely that you will no suffer the same at this dose. You can save yourself a LOT of suffering by taking this last part slow.
What supplements have you been advised for the withdrawal?
Spirituality is the best supplement of all for those that have found that path. Indeed, put your faith in God in what is planned for you. On this earthly plane, He knows us far better than we know ourselves. As tough as life can be at these times, remaining on our path is what we must consider.
Posted 05 October 2019 - 02:50 PM
Posted 05 October 2019 - 03:00 PM
Your husband is not YOUR challenge. As much as you love him, he vowed for better or worse. He doesn't need to understand, he just needs to empathise. Have a read of the family support section on the forum - or if you can, get your husband to read it. This is very common and people have had marriages break down because of withdrawal. Nobody wants that.
Shame you don't have access to more Cymbalta as that would have helped. Is there no change of getting a repeat prescription?
Posted 05 October 2019 - 03:37 PM
True Hope AminoPower Advanced has 25 ingredients. Some of the amino acids are good but some can cause anxiety and others depression. Many people have allergies to some of these components. Way to high a level of B12 and fairly high levels of B6 which has a 28 day half life and can build up in toxic amounts in the body. It also has Vitamin D in it and you said you are also taking Vitamin D. Have you been diagnosed Vitamin D deficient? Magnesium can also cause anxiety and will replace calcium in the body. I assume you have had your blood calcium and magnesium checked often. Biotin no issue. Coconut oil is a stimulant and will definitely make anxiety worse.
Posted 06 October 2019 - 04:28 PM
Fantastic! It has been a tough day all round, so I am really glad you bring us good news. Really happy for you - and thanks for sharing.
Personally speaking, I am 3 years into my 5 years of training, but I am (hopefully!) to be a PhD rather than an MD. I am a researcher rather than a practitioner. My knowledge is more theoretical and therefore can proffer suggestions and potentials, whereas Hat has more experience in the real world of medicine and thus knows more about what works with what.
Posted 06 October 2019 - 04:47 PM
I have a Master's in Physiology and a Bachelor's in Biology and Chemistry with a minor in mathematics. I also have 30 years experience as an engineer doing a lot of taxological work, health surveys and more. The best thing is that I am retired know!! Yea.
Posted 20 October 2019 - 03:12 PM
Nursa I'm assuming they put you on benzos to help with withdrawal? I've been going through this for nearly 3 years and I can tell you that benzo withdrawal is just as bad, if not worse than Cymbalta withdrawal. I like to warn people about trying to medicate your way out of this as I wish someone had done for me. Polydrugging will bring your nervous system to a point that's very slow and difficult to come back from.
If you're one of the lucky ones and you're feeling well now then please never take another psych med again. Kindling is real and will make it impossible for you to get off other psych meds.
Posted 02 November 2019 - 02:35 PM
Posted 03 November 2019 - 07:29 PM
- fishinghat likes this
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users